# SDR A6WA201543306

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,835 hours, 29,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD LANDING ON THE OTBD SIDE OF LBL 27, BETWEEN FS 571 - 621 HAS SEVERAL CORROSION SPOTS, REPLACED.
